# SDR QXEA2018062800243

- Difficulty date: June 28, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 40,355 hours, 42,247 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Tab
- Part number: 85740980005
- Condition: Out Of Rig
- Location: Aileron
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WITH AUTOPILOT OFF, AT 260 KIAS, AIRCRAFT ROLLS GRADUALLY LEFT. REQUIRED 3/4 OF A TICK MARK OF RWD AILERON TRIM TO MAINTAIN STRAIGHT & LEVEL AT SPEEDS 210 KIAS AND BELOW, AIRCRAFT STAYS LEVEL, NO TRIM REQUIRED, NO TRIM ISSUE WITH AUTOPILOT ON. REMOVED FROM SERVICE. C/W RIGGING ADJUSTMENT OF AILERON GROUND ADJUSTABLE TAB FOR 260 KIAS IAW AMM 27-13-11-830-803 STEP 3A(6),(7). AFTER FIRST CHECK FLIGHT TAB WAS ADJUSTED -2.4  TRAILING EDGE DOWN. AFTER SECOND CHECK FLIGHT TAB WAS ADJUSTED AN ADDITIONAL -2.2 TRAILING EDGE DOWN. COMPLETED FREEDOM OF MOVEMENT CHECK, ENSURED FULL TRAVEL AND VERIFIED THE PROPER DIRECTION OF MOVEMENT. NO DEFECTS NOTED PER GPM 9.2 REF. OPERATIONAL CHECK FLIGHT GOOD. RETURNED TO SERVICE.
